MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during surgery, they noticed that the haptic defect was detected.Additional information has been requested and received stating that the defect of the haptic part of the lens detected during surgery.There was no patient contact.Surgery was completed and lens was replaced.Patient condition noted to be satisfactory.
 
Additional Manufacturer Narrative
Corrected information has been provided in d.10.Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.Only photo was returned.The reported complaint cannot be confirmed from the returned photo.A photo was provided.The photo showed the disassembled lens care lid and base.A company cartridge was also pictured on top of the lens case.The view was from the bottom.A yellow lens was visible advanced just past the loading area.Unable to determine if viscoelastic was in the cartridge.The haptic positions could not be determined due to the quality of the photo.The complainant indicates the use of non-company as a viscoelastic which is not qualified for use with the associated iol model.The reported complaint cannot be confirmed from the provided photo, however, based on the information provided by the customer, the most likely root cause is failure to follow ifu, as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23596019
Report Number9612169-2025-02313
Device Sequence Number21166313
Product Code MJP
UDI-Device Identifier00380652402309
UDI-Public(01)00380652402309(17)290511(11)250513(10)26023464
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T3
Device Lot Number26023464
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/06/2026
Date Device Manufactured05/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HILURON 1.4%.; MONARCH II IOL, INJECTOR.; MONARCH III IOL, CARTRIDGE D.; MONARCH IOL, INJECTOR, UNSPECIFIED.
Patient Age71 YR
Patient SexFemale